Zn-Baxter models and quantum symmetric spaces

Peter G.O. Freund, Anton V. Zabrodin

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

The scattering of two excitations (both of the simplest kind) in the magnetic model related to the Zn-Baxter model is naturally described for n→∞ in terms of the Macdonald polynomials for root system A1. These polynomials play the role of zonal spherical functions for a two parameter family of quantum symmetric spaces. These spaces "interpolate" between various p-adic and real symmetric spaces.

Original languageEnglish
Pages (from-to)283-288
Number of pages6
JournalPhysics Letters B
Volume284
Issue number3-4
DOIs
Publication statusPublished - 25 Jun 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'Zn-Baxter models and quantum symmetric spaces'. Together they form a unique fingerprint.

Cite this